# SDR AALA20091111TUL04

- Difficulty date: November 11, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 72,840 hours, 32,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FORWARD UPPER STOP PAD BRACKET CRACKED.  INSTALLED NEW STOP PAD BRACKET PER ESO-80174.
